# SDR 97ZZZX2797

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2885D
- Make and model: Piper PA-28-181
- Aircraft serial: 287990520
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Broken
- Location: Alt Mt Lug
- Part time: 1,969 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT CRANKCASE LOWER FRONT ALTLERNATOR SUPPORT MOUNT LUG BROKE OUT OF CRANKCASE AND LEFT A HOLE 1.50 INCHES IN DIAMETER.  CAUSE UNKNOWN.  CREATED OIL LEAK WITH OIL ON WINDSHIELD DURING FLIGHT.  REMOVED ENGINE AND INSTALLED LYCOMING REBUILT.
